U.S. doctors online nowAsk doctors free
ZA
A 34-year-old female asked:

I started azapress last weak as i'm newly diagnosed with lupus, within 2 days i started to experience a consistent feeling of needing to pee all the time. this is unusual for me as i have never felt uti symptoms before when i do have one.

1 doctor answer3 doctors weighed in
Dr. Susan Rhoads
Family Medicine 38 years experience
Call or see your doc: Azapress does not cause urinary frequency. However it may make you more prone to a urinary tract infection which is worrying. Please go to an Urgent Care or call your doc today to get your urine checked for infection. It needs to be treated right away, to prevent the infection from spreading to your kidney or the rest of your body.
Dr. Susan Rhoads
Family Medicine 38 years experience
Provided original answer
Thanks for the Thank You note. I hope you are better now!
Jun 23, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 23, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.